Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

On levlen ed. Missed pill and had intercourse. Am I at risk of pregnancy?

User rating for this question
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I am on Levlen ED. I had sex three or two days before missed beige tablet (14 hours late). This was yesterday as I have only 5 days of beige tablets left do I take only the beige skip the inactive white tablets and start the new pack or do I continue as normal as the instruction on the pack were confusing? Also I am at risk of pregancy as I have never missed a tablet before and I take the tablet at around about the same time each day with only an hour difference at most.
Posted Sat, 12 Jan 2013 in Birth Control
Answered by Dr. Mahesh Koregol 3 hours later

Thanks for your query.

I read your query. From what I understand you took the pills later only for 14 hours late. Hence there is absolutely no need to worry. Just continue taking remaining tablets as per instructions. No need to start new pack.

This will give adequate protection against pregnancy. Just continue the medicines. I

Hope I answered your query. Let me know if you need further guidance.

Dr. Mahesh Koregol
IVF and infertility specialist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor